Jabbari, Ali. (1397). Cohen’s factorization theorem for ternary Banach algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), 62-66.
Ali Jabbari. "Cohen’s factorization theorem for ternary Banach algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1, 1, 1397, 62-66.
Jabbari, Ali. (1397). 'Cohen’s factorization theorem for ternary Banach algebras', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), pp. 62-66.
Jabbari, Ali. Cohen’s factorization theorem for ternary Banach algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 1(1): 62-66.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.